# SDR UALA2013042902989

- Difficulty date: April 28, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 63,041 hours, 18,245 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 640 S24-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BS 640 FRAME, INNER FLANGE BETWEEN S24-25R DENTED.   REMOVED PRODUCTION SPLICE AND FABRICATED A REPAIR ANGLE AND INSTALLED PER SRM 53-00-07, REPAIR 5.  MAJOR REPAIR.
